Anadin Ibuprofen (Motrin) Marketing Information

Anadin Ibuprofen is sold in pharmcies as "Motrin". It is also possible to purchase Motrin in online store. Usually it doesn't require doctor's receipt. Anadin Ibuprofen also can be sold as: Ibuprofen, Advil, Arthrofen, Brufen, Brufen Retard, Cuprofen, Fenbid, Galprofen, Hedex Ibuprofen, Ibufem, Librofem, Mandafen, Manorfen, Migrafen, Nurofen, Obifen, Relcofen.

Anadin Ibuprofen (Motrin) General Information

Order Anadin Ibuprofen Online no Prescription Anadin Ibuprofen temporarily relieves aches and pains due to:
Headache
Migraine
Muscular aches
Arthritis
Toothache
Backache
Menstrual cramps
Pain after surgery and dental pain

Anadin Ibuprofen can also be used to relieve cold and 'flu-like' symptoms including fever (high temperature) in adults and children.

Anadin Ibuprofen works by reducing the effect of irritant chemicals which are produced by the body as a response to inflammation and high temperature.


Anadin Ibuprofen (Motrin) Recommendations

Follow the directions for using this medicine provided by your doctor. Take Anadin Ibuprofen exactly as directed.

The recommended initial daily dose of Anadin Ibuprofen for adults is 1200-1800mg per day in divided doses. Some patients can be maintained on 600-1200mg per day.

Take each dose of Anadin Ibuprofen with a full glass of water.

Keep Anadin Ibuprofen in a cool dry place, away from direct heat and light.


Anadin Ibuprofen (Motrin) Precautions

Before taking Anadin Ibuprofen, tell your doctor if:

you are allergic to any medicines;
you have liver, kidney or stomach problems; or bleeding problems;
you are pregnant or breast-feeding.


Anadin Ibuprofen (Motrin) Ingredients

Active ingredient: ibuprofen.



Buy Anadin Ibuprofen